Oh yes! It is very possible. I was on it for awhile and then stopped for about a month and in between that period I got pregnant. So Yes it is very possible. Go to the doctor sweetheart.
Yes. If you don't get your shot in time, then you are unprotected. The effect stops right away.
After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body.But you should start another form of birth control after 6-12 weeks after your last shot.
Its possible if you're pregnant & continue having the shot.
You shouldn't be more than two weeks late coming in for your Depo-Provera shot. If you are late or miss a shot, you can get pregnant. You can come in earlier than 12 weeks if you need to
I am 25 weeks pregnant and just had a tetanus shot (stepped on a nail) - so I don't believe that the shot has any impact on when to get pregnant. It's a dead virus so it should be okay right away. I am 25 weeks pregnant and just had a tetanus shot (stepped on a nail) - so I don't believe that the shot has any impact on when to get pregnant. It's a dead virus so it should be okay right away.
Anything is possible. You can get pregnant on birth control. So being off it a month..of course its possible.
and you think you might be pregnant?
If you got pregnant on your last depo shot then it should be obvious you can get pregnant taking it.
There is no estrogen in Depo Provera. It contains only progestin. The 3-month shot contains 150 mg of depot-medroxyprogesterone.